# SDR SWIA201126020

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 17,188 hours, 12,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND TO LAST CEILING LEVEL EMERGENCY LIGHT IS OUT.  (FLT 4587)  FOUND BULB NOT SECURED.  RE-SECURED BULB.
